MathSciNet Relay Station
MathSciNet bibliographic data
MR1371678 (97a:53094) 53C42
Cheng, Qing-Ming The rigidity of Clifford torus $S\sp 1(\sqrt{1/n})\times S\sp {n-1}(\sqrt{(n-1)/n})$. Comment. Math. Helv. 71 (1996), no. 1, 60–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement